• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Period comming up to two weeks strong! HELP!

KookieDoh

Ugly duckling going Swan.
#1
I am aware from reading here that many women who start any of the plans featured have found themselves with irregular periods and I too expected this to happen so I wasn't surprised but am now getting a little twitchy now so wanted to run this by some of you.

About twelve days ago my body suprised me with a period just two weeks after my last. My flows usually last four days so this has been going a while. I have still been taking cilest while on this "bonus" period and while I am not suffering from pains, I am hugely bloated to the point I know how a hot water bottle feels. Am I doing the right thing staying on the pill and has anyone else had such a dramatic increase? I come off cilest this friday for my "correct period" week.
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

x_ali_x

Silver Member
#2
I can't help on the pill front, the only ones I tried made me really sick so have no experience.

I will say though pop along and see your dr, it is more than likely a hormonal thing. My hormones went out of whack a few years back and I got a light period that I shamefully admit lasted about 3 months before I plucked up the courage to go to the doctors! Doc gave me the pill that people take for their holls to stop their period i had to take it for a week i came off it i had a period for the normal time and never had a problem since.

Its prob just your body reacting to a shock with a new routine but 12 days is a bit long really and don't suffer in silence like I did, if it carries on too long you might get anemic.
 


Similar threads